# SDR 03FDEA01544

- Difficulty date: September 16, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727-200
- Aircraft serial: 21395
- Aircraft time: 41,443 hours, 28,501 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Part serial: 0001D
- Condition: False Indication
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER LATCH FAILED TO RELEASE DURING GEAR RETRACTION. THE QRH PROCEDURE ON PAGES 2-6-2-12 /13 COMPLIED WITH.  LANDING GEAR FAILED TEST NR 1 OF THE   PROCEDURE. WHEN THE FLAPS WERE RETRACTED FROM 5 TO 2 DEGREES. AN INTERMITTENT   HORN SOUNDED. AN EMERGENCY WAS DECLARED AND UNEVENTFUL LANDING WAS MADE ON RWY 27 AT MEM.    R & R MLG ACCESORY UNIT IAW 727-200 AMM 32-09-121-5.   JACKED A/C, RETRACTED AND EXTENDED GEAR SEVERAL TIMES, NO DEFECTS NOTED.  R & R MLG CONTROL LEVER LOCK SOLENOID PER  M/M 32-31-016-4.STILL REQUIRES OPS CK. COMPLETED OPS TEST OF LEVER LOCK SOLENOID AND ALSO RAN GROUND OPS TEST OF LDG GEAR ELECTRONIC MODULE.
